# SDR UIEA2025062500813

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 120,653 hours, 18,547 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Part number: 12701544
- Part serial: ALT1833646
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CARTRIDGE RESISTANCE OUT OF LIMIT AT L/H, R/H UPPER DECK DOOR WHEN PERFORM BATTERY AND EMERGENCY OPENING OPERATATION.   REPLACED L/H & R/H UPPER DECK DOOR EMERGENCY POWER RESERVOIR IAW AMM 52-23-13-004-001 & AMM 52-23-13-404-010 AND AMM 52-23-13-406-045 REV 113.   PERFORMED TEST, RESULTS WERE SATISFACTORY.  JOB COMPLETED AND CONDITION CHECK NORMAL. (OFF PART: SN ALT183-3646 PN 1270154-4 & SN ALT183-3645 PN 1270156-4)
